When do I take a break in the therapy
I am trying to conceive, and using your advice for the first time during this cycle. I noticed that my leutal phase was consistently 10-11 days, and so I started using the progesterone cream at 40mg/day four months ago. After three months on that dose I didn't see any improvement (actually, spotting was worse, and started right after ovulation). I went back to the drawing board and found your site, and this month I started using the cream at 200mg/day when two tests confirmed high LH. Now I am on day 13 of my leutal phase with no spotting, so I am pleased to see an improvement. (Thank You)
I have read through your articles a couple of times, and I'm sorry if I missed the place where you mention this, but I am wondering when to stop taking the cream? Will my period start while I take this dose? If I'm not getting a positive pregnancy test after a certain period of time should I stop the cream?
I have a second question, I have lived with migraines for 20 years, and a couple of years ago I decided to stop perusing relief, because none of the many therapies I tried were either useful, or worth the side-effects. I almost always get a pretty bad migraine in the PMS phase, and I did get one about four days ago, which would have been my PMS window before the Progesterone Therapy. Do you recommend a higher dose for people with Migraine?
Finally, I had pre-eclampsia with both of my previous pregnancies. As a matter-of-fact, my OBGYN told me after the birth of my second child that it was too dangerous for me to ever have any more children, and for a whole decade that remark scarred me off of having more children. I guess I got over that because I am here trying to have a third child, despite the risk of pre-eclampsia for me being higher. Does that elevated risk effect the dose you recommend? I saw that you said to continue the therapy if there is a risk of pre-eclampsia, but I wasn't sure if that also effects recommended dose.
I am very grateful just for the extension in my leutal phase, and I thank you for your site. Cheers, Carmen